Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR increased in 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 3.437
Source Normalized Impact per Paper (SNIP): 1.663

Mathematical Citation Quotient 2013: 1.32



The affine curve-lengthening flow

Ben Andrews1


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1999, Issue 506, Pages 43–83, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1999.506.43, June 2008

Publication History

Published Online:


The motion of any smooth closed convex curve in the plane in the direction of steepest increase of its affine arc length can be continued smoothly for all time. The evolving curve remains strictly convex while expanding to infinite size and approaching a homothetically expanding ellipse.

Comments (0)

Please log in or register to comment.